# SDR DALA201904112390

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 30,436 hours, 10,405 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER AREA LOC STAB STA 92.70 30 INCHES AFT FRONT SPAR AT RT HORIZONTAL STABILIZER. PERFORMED REPAIR ON EXTERNAL SKIN LOWER AREA LOC. AT STAB STATION 92.70 30 INCHES AFT FRONT SPAR AT RT HORIZONTAL STABILIZER AS PER B737-800 SRM 55-10-01 REPAIR 11.
